MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ7594
Medical Device Problem Codes Material Frayed (1262); Inflation Problem (1310); Material Rupture (1546); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore, a lot history review is currently being performed.The sample was returned for evaluation.The company is still investigating the issue at this time.(b)(4).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq7594 pta dilatation catheter allegedly experienced inflation problem, material frayed, material deformation, and unraveled material.This information was received from one source.Of the one malfunction, one patient was involved with no patient consequence or impact.Patient age, weight, and gender was not provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided for the reported malfunction; therefore, a lot history review is currently being performed.The sample was returned for evaluation.The investigation is confirmed for the reported inflation issue, balloon rupture, frayed fibers and fiber disturbance.A root cause has not been determined.The device was labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cq7594 pta dilatation catheter allegedly experienced inflation problem, material frayed and material rupture.This information was received from one source.Of the one malfunction, one patient was involved with no patient consequence or impact.Patient age, weight, and gender was not provided.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9596462
Report Number2020394-2020-00450
Device Sequence Number11387633
Product Code DQY
UDI-Device Identifier00801741063190
UDI-Public(01)00801741063190
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ7594
Device Catalogue NumberCQ7594
Device Lot NumberREDR2107
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date04/03/2020
Patient Sequence Number1